# SDR HEEA082969

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,381 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 212070238003
- Part serial: C815
- Condition: Sluggish
- Location: Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALTIMETER INDICATOR IS SLUGGISH. IN SHOP REPAIR.
